# SDR CALA2022021400379

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 68 FITTING #1 I/B LOWER HOLE IS CRACKED AT FRAME AT 10 AND 4 O''CLOCK POS. EA 5340-01724 002 PER HAECO LCQ NON ROUTINE/9290 455 GENERATED BY V061682 12-300-008,  FIG 002 & 003 WHERE D1 IS .5968" AND D2, D3, D4 = FINAL REPAIR INSTRUCTIONS. SRM53-41-12-300-011 IDENTIFIES THIS PER FIG 001 SHT 09 FOR INSP THRESHOLD FROM REPAIR EMBODIMENT OF IAW NTM51-10-08. .2520" FIG003 REFERS TO SRM 53-41-12-300-011 FIG008, SHT 03 FOR AS A CAT B REPAIR AND REFS TO SRI53-41-12-205-010 TBL 006 AREA 2 37,900FC (FH NOT RELEVANT) & SUBSEQUENT INSP AT 5600FC BY HFEC REAMED STOP FITTING #1 INBD HOLE TO FINAL DIA OF .5968" (D1). FA BRICATED & INSTALLED FREEZE PLUG AND REPAIR WASHER IAW SRM53-41- DIP APPROVED PER SRM 53-41-12-300-011 HFEC INSPECTION REQUIRED TOMC-APPROVAL FROM SC1ELBYC COMMENT WITHIN 37900FC (FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT. AND  SUBSEQUENT INSPECTION AT INTERVALS OF 5600FC (FH NOT RELEVANT) QC QC REVIEW
